MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED CR SIZE 5/11 MM L; TIBIAL INSERT FIXED CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED CR SIZE 5/11 MM L; TIBIAL INSERT FIXED CEMENTED
Model Number 02.12.0511CRL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 january 2021: lot 188584: 75 items manufactured and released on 12-feb-2019.Expiration date: 2024-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery due to disengagement of the insert from the tibial tray 3 months after the primary.The surgeon revised the insert and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED CR SIZE 5/11 MM L
Common Device Name
TIBIAL INSERT FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11206648
Report Number3005180920-2021-00058
Device Sequence Number14296025
Product Code JWH
UDI-Device Identifier07630040707633
UDI-Public07630040707633
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model Number02.12.0511CRL
Device Catalogue Number02.12.0511CRL
Device Lot Number188584
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2020
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;